# SDR YENA201909020511

- Difficulty date: September 2, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 58,590 hours, 20,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DURING THE AGING AIRCRAFT REPAIR INSPECTION DATED 08/19 PER REF.(1), AN EXISTING REPAIR DOUBLER WAS FOUND INSTALLED ON THE LOWER FUSELAGE SKIN AT FR 25, BETWEEN STRINGERS 42L & 43L. A RECORD SEARCH FOUND NO DOCUMENTATION OF THIS PAST REPAIR.  INITIAL INSPECTION FOUND THE REPAIR MATCHED SRM 53-00-11-300-029 FIG 001, SHEET 1, BUT FURTHER INSPECTION FOUND THE REPAIR DAMAGED. CONTACTED FOR REPAIR DISPOSITION, AND PROVIDED THE REF.(3) RDAS APPROVING RE-ACCOMPLISHMENT OF THE REPAIR USING SRM 53-00-11-300-029 FIG 001, SHEET 1, AND REQUIRES A TBD FOLLOW-UP INSPECTION WITHIN 48,000 FC. ISSUED THE REF.(2) EA INSTRUCTING REPAIR DETAILS, AND THIS EC INCORPORATES THE REF.(2) EA WITHOUT DEVIATION. EC A19-633-02 IS ISSUED TO TRACK THE REQUIRED FOLLOW-UP INSPECTION THRESHOLD; REMOVAL AND RE-ACCOMPLISHMENT OF THE REPAIR HAS BEEN APPROVED BY THE REF.(3) RDAS. THIS REPAIR IS CLASSIFIED AS A MAJOR CATEGORY 'B" PERMANENT REPAIR.
